Alert archive / Alabama / Areal Flood Advisories in 2012

Areal Flood Advisory 2, NWS Mobile, AL

January 26, 20128 counties in Alabama; 5 counties in Mississippi; Escambia County, Florida

NWS Mobile, AL issued this areal flood advisory at Jan 26, 2012, 9:49 AM CST for 8 counties in Alabama; 5 counties in Mississippi; Escambia County, Florida. It was in force for 116 min.

The area

The outline as issued.

The facts

Issued
Jan 26, 2012, 9:49 AM CST (15:49 UTC)
Expired
Jan 26, 2012, 11:45 AM CST
In force
116 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Choctaw County, AL, Clarke County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
2.6
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WGUS84 KMOB 261549
FLSMOB

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOBILE AL
949 AM CST THU JAN 26 2012

ALC003-023-025-053-097-099-129-131-FLC033-MSC039-041-111-131-153-
261745-
/O.NEW.KMOB.FA.Y.0002.120126T1549Z-120126T1745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-ESCAMBIA AL-MONROE AL-WASHINGTON AL-WILCOX AL-WAYNE MS-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-CLARKE AL-ESCAMBIA FL-
BALDWIN AL-MOBILE AL-
949 AM CST THU JAN 26 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...  
  WESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  WESTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...  
  GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
  GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  STONE COUNTY IN SOUTHEAST MISSISSIPPI...
  WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
  CLARKE COUNTY IN SOUTHWEST ALABAMA...
  MOBILE COUNTY IN SOUTHWEST ALABAMA...
  WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 1145 AM CST

* AT 938 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  STRONG THUNDERSTORMS MOVING SLOWLY EAST AT 15 MPH OVER THE         
  ADVISORY AREA. THESE SHOWERS AND THUNDERSTORMS HAVE PRODUCED 1 TO  
  2 INCHES OF RAINFALL OVER THE PAST SEVERAL HOURS AND AN ADDITIONAL 
  1 TO 1.5 INCHES ARE POSSIBLE THROUGH 1145 AM CST...WITH ISOLATED   
  AMOUNTS AS HIGH AS 3 INCHES. IN ADDITION...SATURATED SOILS FROM   
  RECENT CONTINUAL RAIN OVER THE PAST FEW DAYS WILL CONTRIBUTE TO    
  ADDITIONAL RUNOFF. THIS WILL RESULT IN MINOR FLOODING OF POOR      
  DRAINAGE AND LOW LYING AREAS AND PONDING OF WATER ON ROADWAYS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.


LAT...LON 3144 8895 3182 8895 3190 8848 3231 8842
      3231 8794 3200 8811 3199 8806 3220 8732
      3030 8752 3026 8778 3068 8799 3067 8801
      3031 8813 3025 8789 3024 8789 3023 8832
      3029 8812 3073 8843 3066 8934

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood advisory went out at Jan 26, 4:59 AM CST, 4 hours 50 minutes earlier.

Area forecast discussion, Jan 26, 4:59 AM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CST THU JAN 26 2012

...TORNADO WATCH NUMBER 17 IN EFFECT FOR MOST OF THE AREA THROUGH
NOONTIME...

.SHORT TERM...(TODAY AND TONIGHT)...LOW PRESSURE OVER THE ARKLATEX
REGION THIS MORNING WILL QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA
BY LATE TONIGHT...WITH ASSOCIATED COLD FRONT MOVING WEST TO EAST
ACROSS THE FCST AREA THIS AFTERNOON AND EVENING. UPPER LOW OVER
TEXAS WILL WEAKEN TO A TROF AND MOVE EAST ACROSS THE AREA TODAY AND
TONIGHT AS WELL. A LINE OF SHOWERS AND THUNDERSTORMS...CURRENTLY
EXTENDING FROM CENTRAL MISSISSIPPI TO SOUTHEASTERN LOUISIANA IS
EXPECTED TO MOVE EAST ACROSS THE REGION IN ADVANCE OF THE FRONT.
PRIMARY EFFECTS OF LINE OF STORMS EXPECTED TO ENTER OUR SOUTHEAST
MISSISSIPPI COUNTIES BY AROUND 10-11 AM THIS MORNING...THEN INTO
SOUTHWEST ALABAMA AROUND NOON TODAY...THEN AFFECTING SOUTH CENTRAL
ALABAMA (AREAS EAST OF I-65) AND THE WESTERN FLORIDA PANHANDLE LATE
THIS AFTERNOON AND EARLY THIS EVENING. MODEL GUIDANCE IS NOW A
LITTLE STRONGER THAN PREVIOUSLY WITH THE LO-LVL 850MB JET ACROSS THE
REGION TODAY...NOW RANGING FROM 35 TO 45 KNOTS ACROSS THE REGION.
THIS INCREASED JET WILL COINCIDE WITH INCREASING LARGE SCALE UPWARD
VERTICAL MOTION IN DIVERGENT FLOW OUT AHEAD OF THE APPROACHING UPPER
TROF. AS A RESULT...EXPECT THE LINE OF STORMS TO INTENSIFY LATER
THIS MORNING AND CONTINUE STRONG/SEVERE THROUGH THE AFTERNOON HOURS
OVER OUR FCST AREA. DEWPOINTS HAVE INCREASED TO THE MID 60S ACROSS
MOST OF THE FCST AREA AS WELL...AND WILL INCREASE INSTABILITIES
AFTER SUNRISE TODAY. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR
MOST OF THE FCST AREA (EXCEPT FOR BUTLER...CRENSHAW...COVINGTON...
AND OKALOOSA) UNTIL NOON TODAY. THIS SAID...BELIEVE THE TORNADO
THREAT IS LOW BUT THERE WILL BE ENOUGH SHEAR FOR A FEW ISOLATED...
BRIEF SPINUPS TO DEVELOP. PRIMARY THREAT FROM STORMS TODAY WILL BE
DAMAGING STRAIGHT LINE WINDS. LINGERING SCATTERED SHOWERS AND
THUNDERSTORMS WILL LOSE INTENSITY AND END FROM WEST TO EAST
OVERNIGHT TONIGHT. TEMPERATURES WERE A BLEND OF MAV/MET MOS.
12/DS

FOR FRIDAY THROUGH SATURDAY...TODAY'S WEATHER MAKER STARTS FRIDAY
EAST OF THE AREA...ALONG WITH ITS ASSOCIATED COLD FRONT. THE
SHORTWAVE QUICKLY ACCELERATES EASTWARD AS ANOTHER LOBE OF ENERGY
SWINGS AROUND THE SOUTH-SIDE OF AN UPPER LOW NEAR HUDSON BAY. AS THIS
LOBE SWINGS EAST...ANOTHER SHORTWAVE MOVES ONSHORE OVER THE
SOUTHWESTERN CONUS...THEN HEADS TO OVER WESTERN MEX...BUT MORE ON
THAT IN THE EXTENDED. AS THE SHORTWAVE SWINGS AROUND THE BASE OF THE
UPPER LOW...IT PUSHES A RE-ENFORCING FRONT MOSTLY ACROSS THE FA
SATURDAY.

FOLLOWING TODAY/TONIGHT'S SYSTEM....A COOLER AIRMASS MOVES OVER THE
AREA. COOLER AS IN TEMPS FRIDAY AND FRIDAY NIGHT FALLING TO SEVERAL
DEGREES ABOVE SEASONAL AVERAGES...BUT AHEAD OF THE WEAK FROPA
SATURDAY...GUIDANCE IS ADVERTISING A SLIGHT WARM-UP.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY). WITH THE NEXT FRONT
MOVING SOUTH OF THE FA SATURDAY NIGHT...GUIDANCE IS ADVERTISING
ANOTHER DROP IN TEMPS...IN THIS CASE TO AROUND TO JUST BELOW SEASONAL
FOR SATURDAY NIGHT AND SUNDAY. THE SHORTWAVE THAT MOVES THE FRONT
ACROSS THE FA SATURDAY/SATURDAY NIGHT MEANDERS SOUTH OVER NW/W-RN
MEX...PROVIDING AN ANCHORING POINT FOR THE SHORTWAVE MOVING AROUND
THE NEAR GREAT LAKES UPPER LOW. THIS WILL HELP TO LIMIT THE PUSH OF
THE SHORTWAVE IN THE BEGINNING OF THE EXTENDED AND LIMITING THE DROP IN
TEMPS TO NEAR OR A BIT BELOW SEASONAL.

LATE SUNDAY THROUGH MONDAY..AS THE SECOND SHORTWAVE SWINGS EAST AND
MOVES OFF...MORE ENERGY MOVES ONSHORE OVER THE NORTHWESTERN
CONUS...HELPING TO PUSH SURFACE HIGH PRESSURE OVER...THEN EAST OF THE
FA...TO ALONG THE EAST COAST. THIS WILL BRING BACK ONSHORE FLOW TO
THE AREA. WITH THE SURFACE HIGH MOVING OVER THE AREA...TEMPS WELL
BELOW SEASONAL AVERAGES ARE EXPECTED...THEN A WARM-UP BEGINS.

NEED TO BE BRIEF HERE DUE TO WATCH THAT CAME IN...BUT SEVERAL
SHORTWAVES MOVE OVER THE NORTHERN CONUS...WITH THE MAIN ONE IN THE
EXTENDED MOVING ONSHORE MONDAY NIGHT. THIS SHORTWAVE EITHER ORGANIZES
INTO A CLOSED LOW OVER THE DESERT SOUTHWEST(ECMWF) KEEPING A GENERAL
SOUTHERLY FLOW OVER THE AREA THROUGH THE REST OF THE EXTENDED...OR
MOVING IT QUICKLY EAST AND PUSHING A FRONT ACROSS THE FA WEDNESDAY
NIGHT INTO THURSDAY(GFS).

&&

.AVIATION...(26/12Z ISSUANCE)...A LINE OF STORMS CONTINUES TO MOVE
SLOWLY EASTWARD ACROSS SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI
EARLY THIS MORNING...AND IS FORECAST TO MOVE INTO THE MOB/BFM
TERMINALS BY LATE THIS MORNING. AHEAD OF THE MAIN LINE OF STORMS
SCATTERED SHOWERS/ISOLATED STORMS WILL BE DEVELOPING AND MOVING
NORTHWARD. CLOUD BASES FORECAST AT MVFR/IFR LEVELS TODAY...BUT
LOWERING TO LIFR AT TIMES IN AND NEAR HEAVIER CONVECTION. SOUTHERLY
WINDS LOOK TO BECOME GUSTY AFTER DAYBREAK AS DEVELOPING SQUALL LINE
OF STORMS APPROACHES FROM THE WEST. BEST CHANCE FOR PCPN AND
HEAVIEST RAIN AND STRONGEST STORMS EXPECTED ACROSS THE REGION AFTER
17Z TODAY AND CONTINUING THROUGH AROUND 03Z TONIGHT. WILL CONTINUE
TO CARRY POTENTIAL OF STRONG WIND GUSTS BETWEEN 30-35 KNOTS WITH
APPROACH AND PASSAGE OF STORMS. 12/DS

&&

.MARINE...LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL
QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT. AN
ASSOCIATED COLD FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS THIS
AFTERNOON AND EARLY EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO
THE MARINE AREA. SOME OF THE STORMS COULD POSSIBLY BE SEVERE...AND
WINDS AND SEAS HIGHER NEAR ALL SHOWERS AND THUNDERSTORMS. A MODERATE
TO OCCASIONALLY STRONG ONSHORE FLOW IN ADVANCE OF THE FRONT WILL
BECOME MORE WEST TO NORTHWEST TONIGHT THEN GRADUALLY WEAKEN ON
FRIDAY. INITIALLY LOOKING FOR SCEC CRITERIA...BUT SOME WIND GUSTS
MAY OCCASIONALLY BE ABOVE 20 KNOTS THIS AFTERNOON AND EVENING. WILL
HAVE TO MONITOR TRENDS FOR POSSIBLE SCA LATER TODAY. LIGHT TO
MODERATE OFFSHORE FLOW IS EXPECTED SATURDAY THROUGH MONDAY. 12/DS

&&

.FIRE WEATHER...A SYSTEM MOVING ACROSS THE AREA TODAY THROUGH TONIGHT
WILL BRING A LINE OF SHRA/TSRA TO THE FA...MAINLY TODAY. THE FRONT
ASSOCIATED WITH THIS SYSTEM MOVES OVER THE AREA BEGINNING LATER TODAY
AND TONIGHT...BRINGING A SLIGHTLY COOLER AIRMASS...BUT NOT SERIOUSLY
DRIER. IT'S NOT UNTIL SATURDAY...WHEN A RE-ENFORCING FRONT GETS
PUSHED OVER THE AREA THAT A SIGNIFICANTLY DRIER AIRMASS MOVES OVER THE
AREA...FOR SUNDAY THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  48  66  43 /  80  40  05  05
PENSACOLA   73  52  66  45 /  80  60  10  05
DESTIN      69  57  65  47 /  70  60  05  05
EVERGREEN   73  48  65  36 /  80  60  10  10
WAYNESBORO  73  44  63  38 /  80  30  05  10
CAMDEN      72  45  62  37 /  90  60  10  10
CRESTVIEW   73  51  67  34 /  70  60  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

12/16
Hazardous weather outlook, Jan 26, 6:15 AM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CST THU JAN 26 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
615 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL QUICKLY LIFT
NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT...WITH ASSOCIATED COLD
FRONT MOVING WEST TO EAST ACROSS THE FCST AREA THIS AFTERNOON AND
EVENING. IN ADVANCE OF THE FRONT...A LINE OF SHOWERS AND THUNDERSTORMS
IS EXPECTED TO MOVE EAST ACROSS THE REGION. WE ANTICIPATE THE LINE
OF THUNDERSTORMS TO PROGRESS EASTWARD FROM THE I-59 CORRIDOR OF
MISSISSIPPI ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND INTO EXTREME
SOUTHWEST ALABAMA THROUGH THE LATE MORNING HOURS...WELL INTO
SOUTHWEST ALABAMA BY AROUND NOON OR EARLY AFTERNOON...THEN ACROSS
SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM MID
AFTERNOON TO EARLY EVENING.

A SLIGHT CHANCE OF SEVERE WEATHER IS ANTICIPATED WITH THE PASSAGE OF
THE LINE OF STORMS...AND A TORNADO WATCH IS ALREADY IN EFFECT FOR ALL
BUT THE FAR EASTERN COUNTIES OF THE FORECAST AREA UNTIL NOON TODAY.
WE ANTICIPATE THAT THE LINE OF STORMS WILL LIKELY INTENSIFY AS IT
MOVES EAST ACROSS THE AREA TODAY...WITH THE BEST TIMING FOR SEVERE
WEATHER OCCURRING FROM LATE MORNING THROUGH LATE AFTERNOON. THE
PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS ALONG THE LINE...
BUT AN ISOLATED TORNADO IS POSSIBLE ALONG THE LINE. MORE ISOLATED
CONVECTION OUT AHEAD OF THE MAIN LINE WILL ALSO BE CAPABLE OF POTENTIALLY
PRODUCING A BRIEF...ISOLATED TORNADO.

THE SEVERE THUNDERSTORMS WILL END ALTOGETHER BY MID-EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
TODAY.

GMZ630-650-655-670-675-271215-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
615 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE
DURING THE MORNING HOURS TODAY AS A STORM SYSTEM APPROACHES FROM THE
WEST. THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE 35-45 KNOT WIND
GUSTS IN SQUALLS BEGINNING LATE THIS MORNING AND LASTING THROUGHOUT
THE AFTERNOON HOURS. OUTSIDE OF THUNDERSTORM AREAS...SMALL CRAFT EXERCISE
CAUTION CONDITIONS WILL BE MAINTAINED AS SOUTHERLY WINDS AND SEAS
INCREASE TODAY AND TONIGHT. WINDS AND SEAS WILL REMAIN ELEVATED AT
SMALL CRAFT EXERCISE CAUTION LEVELS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND SEAS WILL DIMINISH FRIDAY AND SATURDAY...BEFORE INCREASING
TO S SMALL CRAFT EXERCISE CAUTION LEVELS AGAIN ON SUNDAY INTO MONDAY.

In the hours before

Local storm report, Jan 26, 9:37 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
937 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     HAIL             1 E LEAKESVILLE         31.15N 88.54W
01/26/2012  E0.25 INCH       GREENE             MS   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL 1 MILE EAST OF
            LEAKESVILLE.

&&

GENEJ

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 8:56 AM CSTTornado WarningMOBChoctaw, Washington49 min
Jan 26, 9:15 AM CSTSevere Thunderstorm WarningMOBWashington38 min
Jan 26, 9:20 AM CSTTornado WarningMOBWashington40 min
Jan 26, 9:33 AM CSTTornado WarningMOBChoctaw57 min
Jan 26, 9:41 AM CSTSpecial Marine WarningMOB2 hr
Jan 26, 9:50 AM CSTSmall Craft AdvisoryMOB23 hr
Jan 26, 11:03 AM CSTSpecial Marine WarningMOB117 min
Jan 26, 11:11 AM CSTTornado WarningMOBBaldwin, Mobile21 min
Jan 26, 11:57 AM CSTSevere Thunderstorm WarningMOBMonroe, Wilcox27 min
Jan 26, 12:05 PM CSTAreal Flood AdvisoryMOBBaldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 3 more4 hr
Jan 26, 12:49 PM CSTSpecial Marine WarningMOB56 min
Jan 26, 1:36 PM CSTSevere Thunderstorm WarningMOBCovington39 min
Jan 26, 1:38 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington6 days
Jan 26, 1:38 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington6 days
Jan 26, 1:44 PM CSTSpecial Marine WarningMOB46 min
Jan 26, 7:51 AM CSTSevere Thunderstorm WarningMOBPerry54 min
Jan 26, 8:36 AM CSTSevere Thunderstorm WarningMOBGeorge, Stone39 min
Jan 26, 8:42 AM CSTSevere Thunderstorm WarningMOBWayne63 min
Jan 26, 12:55 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa50 min
Jan 26, 1:07 PM CSTSevere Thunderstorm WarningMOBOkaloosa38 min
Jan 26, 1:46 PM CSTSevere Thunderstorm WarningMOBOkaloosa14 min

Nearby

Areal Flood Advisories in Alabama, 2012Areal Flood Advisories in Mississippi, 2012Areal Flood Advisories in Florida, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.